The Restylane in my tear troughs looked just perfect until, about a year later, I had fat injected into the inner corners of my eyes to cover dark areas. My eyes swelled up considerably. Now, the areas where Restylane was injected still is very lumpy and the Resylane is considerably displaced. Vitrase was injected five times with no improvement. What can be done to improve this disfiguring problem?
How to Shrink and Reposition Restylane After Cosmetic Surgery Swelling?
Doctor Answers (5)
Fat and restylane for lower eyelids
As the Restylane was injected a year ago, it might have been almost fully dissolved before the fat was injected, and the fat might be the displaced filler, and that would explain why the hyaluronidase is not working to thin out the lumpiness.
Tear trough lumps
It sounds as if your problem is not related to Restylane but would need an oculoplastic surgeon to asses and correct. It is unlikely that Restylane has persisted for a year in your lower eyelids.
Restylane lumps in tear troughs after fat injection
You might also like...
Fat inejction to eye region
You did mention that the restylane was inejcted a year before fat inejctions. More than likely the restylane dissolved and the fat caused the lumps. That is why the vitrase did not work. It does not dissolve fat.
Restylane problems after fat injections
It sounds to me like the problem is more related to the Fat transfer than the restylane. The filler looked good for a year and then you had a fat injection? If this is the case, I would be more apt to evaluate the fat.
However, I have personally had once case where the restylane was injected in this region where it did appear irregular that did require hyaluronidase injections. This is the value of these types of fillers (restlane and juvederm), : they can be reversed.
With fat transfer this is not the case.
Web reference: http://www.351face.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.